Alka-Seltzer Pain Reliever/Fever Reducer, Effervescent Tablets, Original Flavor

12 - 2 tablet pouch [24 tablets]


 

Directions

(In Each Tablet) Directions: fully dissolve 2 tablets in 4 ounces of water before taking. Fully dissolve two (2) tablets in 4 oz of water before taking. You do not have to drink any of the residue that may be on the bottom of the glass. The medicine of Alka-Seltzer is in the water. Take Alka-Seltzer Original Flavor at any time - morning, noon, or night – when you need relief from headaches, backaches, body aches or muscle pain. Adults and Children 12 Years and Over: 2 tablets every 4 hours, or as directed by a doctor. Do not exceed 8 tablets in 24 hours. Adults 60 Years and Over: 2 tablets every 4 hours, or as directed by a doctor. Do not exceed 4 tablets in 24 hours. Children Under 12 Years: consult a doctor. Lift here.

 

Product Details

Buffered aspirin (NSAID)/pain reliever/fever reducer. Fast Relief of: Headache; Backache; Body Aches; Muscle Pain. 24 effervescent tablets (12-2 count pouches). how2recycle.info. Questions or comments? 1-800-986-0369 (Mon - Fri 9AM - 5PM EST). Made in Mexico.

Nutrition Facts

Ingredients

(In Each Tablet) Active Ingredients: *Buffered Aspirin (NSAID) (325 mg), Pain reliever/fever reducer. Inactive Ingredients: Anhydrous Citric Acid, Sodium Bicarbonate. *nonsteroidal anti-inflammatory drug.

Warnings

(In Each Tablet) Warnings: Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which ma include:: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed Do not use if pouch is torn or open.

Manufacturer

Bayer HealthCare LLC
Whippany, NJ 07981

UPC

00016500564171